# SDR USAA070519

- Difficulty date: July 3, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 45,534 hours, 45,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072328
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 492.4, S-24R HAS CRACK.  REMOVED DAMAGE, FABRICATED & INSTALLED FILLER & REPAIR ANGLES PER EA 98762, DEFECT SIZE:  .8 INCH.
